Home Magazines Editors-in-Chief FAQs Contact Us

A case series of dupilumab-treated atopic dermatitis resulting in new onset psoriasis


Journal of Dermatology & Cosmetology
Marta Turowski BS,1 Lauren Boudreaux,2 Rachel Klein,3 Karsten Johnson,2 Alison Carrigg,2 Andrea Garrett,4 David High,3

PDF Full Text

Abstract

Dupilumab is the first biologic agent approved for the treatment of moderate-to-severe atopic dermatitis (AD). Although throughout clinical testing the medication only caused minor side-effects, there have been an increasing amount of reports of new onset psoriasis during the course of treatment of AD with Dupilumab. This case series explores the previously reported cases of this novel side effect of Dupilumab and then reports the five novel cases that have been previously unrecorded. The findings support a previously proposed TH-1 overdrive based mechanism for the unusual psoriasis development and serve to urge physicians to monitor patients closely on Dupilmab for this potential side effect. 

Keywords

biologic agent, dermatologists, psoriasiform dermatitis, atopic dermatitis, cytokine cascades, tailor treatment, TH-1 overdrive

Testimonials